# SDR MASA200700920

- Difficulty date: December 26, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 7,470 hours, 5,758 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Pitch Control
- Part number: FE301000002
- Part serial: FR492
- Condition: Malfunctioned
- Location: Elevator
- Part time: 7,472 hours, 5,759 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 2671 CLT - ELEVATOR JAMMED ON TOUCH DOWN.  REMOVED AND REPLACED PITCH FEEL SIMULATOR.
